# SDR 96ZZZX644

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: A00314
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 255 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  CYCLED LANDING GEAR.  FOUND NLG STRUT LOW ON AIR PRESSURE.  REPLACED SCHRADER VALVE, MFG PN A00314.  SERVICED NLG STRUT.  LANDING GEAR OPERATION CHECKED NORMAL.  CHECK C-1D - 7-28-95 - MCI.
